# SDR QXEA0002898

- Difficulty date: October 25, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,334 hours, 52,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT LIGHT ARROW WAS FOUND INOPERATIVE.  REMOVED AND REPLACED FORWARD EXIT SIGN ASSEMBLEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
